# SDR ABXA9700413

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2062
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 41200211
- Condition: Corroded
- Location: Rt  Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT MAIN LANDING GEAR SHOCK STRUT CORRODED UNDER THE SERVICING PLACARD.  REPAIRED IAW ABX REA Y132-16914-MR.
